# SDR CALA9900566

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27R CORRODED IN FORWARD CARGO COMPARTMENT AT STA 620.  THE CORRODED SECTION OF STRINGER WAS CUT OUT.  A STRINGER REPAIR WAS INSTALLED IAW SRM 51-30-2, 53-10-3, AND 51-10-6.
